# SDR ASAA2023081145417

- Difficulty date: August 11, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,929 hours, 12,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5358516220000
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT ON AFT FUSELAGE APPROX. BETWEEN FR81 AND FR83 AND BETWEEN STR4L AND STR5L GROUNDED - YES. DENT FOUND TO BE OUT OF LIMITS, REMOVED DAMAGE, LOCATED, DRILLED, INSTALLED REPAIR DOUBLER AND RESTORED COATINGS REF A320 SRM 53-51-11-300-002. THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED AND A320 SRM 53-00-11-283-005
